Knock, Knock. Who’s There? Oh It’s You, Seroquel. 

I said I’d keep everyone posted on my recent decision to come off of Seroquel. (As you recall, I was dealing with weight gain side effects.)

Well I’ve been completely off for 2 weeks (after weaning down for 2 weeks) and it’s been a struggle. My moods are all over the place, I’m certainly not sleeping, and it’s put a strain on my family. My wife has endured additional stress and we have been fighting more. I feel badly about it, and of course I also wish she could be more supportive of my decision. But when it comes down to it, our long-time agreement has been in order for this marriage to work, I must stay on meds. 

When it comes down to it, I am excited about losing 5lbs. The scale hasn’t budged in so long, and this gave me hope. But I’ve weighed out my situation (no pun intended..) and have decided to go back on the Seroquel. I gave it a try, but I can’t help that my illness requires certain medications. I admit I feel defeated. But I also know this is just me being responsible. 

Thanks for listening to my saga. I know many of you have experienced Seroquel side effects and I thank you for sharing your experiences with me. Best of wellness to all of you. 

  

Advertisements

One thought on “Knock, Knock. Who’s There? Oh It’s You, Seroquel. 

  1. I’m down to just 25 mg but whenever I try to get off it, I can’t! 😦 I call my quetiapine pills my “golden handcuff” pills. They help me sleep & so I remain on the stuff. I admire you for going back on it; I know it’s so frustrating with the weight gain etc. 😦

    Good luck!!!

Tell us your thoughts.

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s